# SDR HEEA0011718

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3533T
- Make and model: Bolkms BO105S
- Aircraft serial: S111
- Engine: Allsn 250C20B
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Pipe
- Part number: 10561320
- Condition: Leaking
- Location: Engine
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ENGINE FUEL LEAKING FROM SWEDGED RING AT B-NUT.
